# SDR CA031217004

- Difficulty date: December 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,048 hours
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) LOUD BANG, N1 VIB, N2 VIB AND ITT MAX TEMP NEEDLE PEGGED.  ENGINE SHUT DOWN.  AWAITING REPORT.
